English  |  正體中文  |  简体中文  |  Items with full text/Total items : 57332/90921 (63%)
Visitors : 13035324      Online Users : 292
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41283

    Title: Numerical Schubert Calculus by the Pieri Homotopy Algorithm
    Authors: Li, Tien-yien;Wang, Xiaoshen;吳孟年;Wu, Meng-nien
    Contributors: 淡江大學數學學系
    Keywords: enumerative geometry;Schubert variety;Pieri formula;Pieri homotopy algorithm;Pieri poset
    Date: 2003
    Issue Date: 2010-01-28 07:10:48 (UTC+8)
    Publisher: Philadelphia: Society for Industrial and Applied Mathematics (SIAM)
    Abstract: Based on Pieri's formula on Schubert varieties, the Pieri homotopy algorithm was first proposed by Huber, Sottile, and Sturmfels [J. Symbolic Comput., 26 (1998), pp. 767-788] for numerical Schubert calculus to enumerate all p-planes in Cm+p that meet n given planes in general position. The algorithm has been improved by Huber and Verschelde [SIAM J. Control Optim., 38 (2000), pp. 1265-1287] to be more intuitive and more suitable for computer implementations. A different approach of employing the Pieri homotopy algorithm for numerical Schubert calculus is presented in this paper. A major advantage of our method is that the polynomial equations in the process are all square systems admitting the same number of equations and unknowns. Moreover, the degree of each polynomial equation is always 2, which warrants much better numerical stability when the solutions are being solved. Numerical results for a big variety of examples illustrate that a considerable advance in speed as well as much smaller storage requirements have been achieved by the resulting algorithm.
    Relation: Siam Journal on Numerical Analysis 40(2), pp.578-600
    DOI: 10.1137/S003614290139175X
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0036-1429_40(2)p578-600.pdf539KbAdobe PDF838View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback